Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 23, 2015, 3:49 PM EDT for 4 counties in Pennsylvania. It was in force for 86 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2015, 3:49 PM EDT (19:49 UTC)
- Expired
- Jun 23, 2015, 5:15 PM EDT
- In force
- 86 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Berks County, PA, Bucks County, PA, Chester County, PA, Montgomery County, PA
The radar
The Philadelphia radar (KDIX), 119 km from the middle of the area, began a volume at 19:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 4:16 PM EDT | TSTM WND DMG | Upper Tulpehocken Twp, PA | TREES DOWN. ALSO IN CENTRE AND BRECKNOCK TWPS. |
| Jun 23, 5:13 PM EDT | TSTM WND DMG | Honey Brook, PA | MULTIPLE REPORTS OF TREES DOWN |
| Jun 23, 5:21 PM EDT | TSTM WND DMG | West Bradford Twp, PA | MULTIPLE REPORTS OF TREES DOWN |
| Jun 23, 5:23 PM EDT | TSTM WND DMG | Brecknock Twp, PA | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.8 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
686
WWUS81 KPHI 231949
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT TUE JUN 23 2015
PAZ060-061-070-071-101>106-232115-
PHILADELPHIA-EASTERN CHESTER-WESTERN
MONTGOMERY-BERKS-DELAWARE-LEHIGH-EASTERN MONTGOMERY-UPPER BUCKS-LOWER
BUCKS-WESTERN CHESTER-
349 PM EDT TUE JUN 23 2015
...LINE OF STRONG THUNDERSTORMS MOVING TOWARD THE
PHILADELPHIA METROPOLITAN AREA...
AT 344 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR STRAUSSTOWN TO NEAR LAWN TO NEAR FANNETTSBURG...
AND MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS. FURTHER
INTENSIFICATION IS POSSIBLE AND BE ON THE ALERT FOR WARNINGS.
REGARDLESS AT THE FIRST SIGN OF THREATENING WEATHER, PLEASE MOVE
INDOORS QUICKLY.
THESE STORMS WILL BE NEAR...
STRAUSSTOWN AROUND 350 PM EDT.
BERNVILLE AROUND 355 PM EDT.
HAMBURG...LEESPORT...SHOEMAKERSVILLE...FAIRVIEW HGTS AND SPRING
RIDGE AROUND 405 PM EDT.
READING...WYOMISSING AND LAURELDALE AROUND 410 PM EDT.
FLEETWOOD AND ADAMSTOWN AROUND 415 PM EDT.
KUTZTOWN AND LYONS AROUND 420 PM EDT.
TOPTON AROUND 425 PM EDT.
HONEY BROOK AND NEW MORGAN AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ORELAND...WEST
LAWN...BRITTANY FARMS-HIGHLANDS...ST. LAWRENCE...SOUTH COATESVILLE...
WEST CONSHOHOCKEN...MONTGOMERYVILLE...RED HILL...SELLERSVILLE AND
TRUMBAUERSVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THE LINE.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FOR
NORTHWESTERN NEW JERSEY AND SOUTHEASTERN PENNSYLVANIA.
LAT...LON 4052 7631 4055 7614 4048 7507 4042 7506
4040 7497 4033 7493 3984 7549 3984 7602
3987 7599 3995 7600 4004 7593 4011 7594
4014 7588 4045 7637
TIME...MOT...LOC 1944Z 277DEG 36KT 4050 7625 4020 7651 4002 7786
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 23, 3:31 PM EDT, 18 minutes earlier.
Area forecast discussion, Jun 23, 3:31 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
331 PM EDT TUE JUN 23 2015
.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE AREA THIS EVENING, PUSHING SOUTH
OF THE AREA AND STALLING NEAR THE CAROLINAS WEDNESDAY. HIGH
PRESSURE BRIEFLY BUILDS ACROSS THE AREA WEDNESDAY INTO WEDNESDAY
NIGHT. SEVERAL WAVES OF LOW PRESSURE ARE FORECAST TO DEVELOP ALONG
THE FRONTAL BOUNDARY, AND COULD AFFECT OUR AREA FOR THE END OF THE
WEEK INTO THE WEEKEND. WEAK HIGH PRESSURE MAY BRIEFLY AFFECT THE
AREA EARLY NEXT WEEK, BEFORE ANOTHER FRONT APPROACHES THE AREA.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
ONCE WE GET THROUGH THE FIRST FEW HOURS OF THE PERIOD, IT GETS
QUIET.
THE ATMOSPHERE REMAINS RIPE WITH SBCAPES NOW EXCEEDING 3K J/KG.
FINALLY SOME CU POPPING UP ACROSS THE REGION WITH THE CAP BREAKING
DOWN. A SEVERE THUNDERSTORM WATCH REMAINS IN PLACE ACROSS THE
NORTHERN 2/3RDS OF THE CWA. AN ADDITIONAL ONE FURTHER SOUTH IS STILL
LIKELY.
HEAT INDICES ARE IMPRESSIVE...AROUND 100 ACROSS THE I95 CORRIDOR. UP
TO 103 ACROSS THE DELMARVA. THE HEAT ADVISORY WILL RUN UNTIL 6 PM.
THE COLD FRONT WILL MOVE OFF THE COAST OVERNIGHT. SURFACE HIGH
PRESSURE, CENTERED ACROSS THE UPPER MISSISSIPPI VALLEY THIS
AFTERNOON, WILL MOVE EAST BEHIND THE DEPARTING COLD FRONT.
DEWPOINTS BEHIND THE FRONT WILL DROP ABOUT 10 DEGREES BY MORNING.
LOWS WILL FALL INTO THE UPPER 50S NORTH AND WEST, TO AROUND 70
ACROSS THE I95 CORRIDOR, AND INTO THE LOWER 70S ACROSS THE
SOUTHEASTERN ZONES.
SKIES WILL CLEAR OVERNIGHT. LOTS OF SUNSHINE EXPECTED BY TOMORROW'S
SUNRISE.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
WEAK SURFACE HIGH PRESSURE WILL TRACK ACROSS THE ENTIRE REGION
ON WEDNESDAY WITH JUST ENOUGH STRENGTH TO HELP KEEP THE SKIES BLUE.
DOESN'T LOOK LIKE CONVECTIVE TEMPS ARE GOING TO BE REACHED TOMORROW,
UNTIL VERY LATE IN THE DAY, IF AT ALL. SO LOTS OF SUN, COMFORTABLE
DEWPOINTS AND TEMPERATURES CAN BE EXPECTED. SHAPING UP TO BE A
REALLY NICE DAY.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
WEAK HIGH PRESSURE BEGINS TO LOSE ITS GRIP ON THE AREA WEDNESDAY
NIGHT INTO THURSDAY MORNING WITH GENERALLY DRY WEATHER EXPECTED
WEDNESDAY NIGHT INTO THURSDAY MORNING. MEANWHILE, AN AREA OF LOW
PRESSURE IS FORECAST TO BE MOVING THROUGH THE OHIO RIVER VALLEY,
WHICH WILL LIKELY BEGIN TO LIFT THE FRONT LOCATED TO OUR SOUTH
BACK NORTHWARD TOWARD THE AREA. THE FRONT MAY NOT FULLY MAKE IT
BACK INTO OUR AREA, HOWEVER, ADDITIONAL WAVES OF LOW PRESSURE ARE
EXPECTED TO DEVELOP ALONG THE FRONT AND SKIRT JUST TO OUR SOUTH
DURING THE WEEKEND. AGAIN, WHILE THE LOW PRESSURE SYSTEMS MAY NOT
FULLY CROSS OVER THE AREA, THEY WILL LIKELY BE CLOSE ENOUGH TO
BRING OUR AREA A FEW PERIODS OF RAINFALL THROUGH THE WEEKEND.
THURSDAY INTO THURSDAY NIGHT LOOKS TO BE THE ONLY TIME PERIOD WHEN
THERE IS ANY INSTABILITY FORECAST, SO WE WILL ONLY CARRY A CHANCE
OF THUNDERSTORMS THURSDAY INTO THURSDAY NIGHT, WITH JUST PLAIN
SHOWERS THE REST OF THE PERIOD.
AFTER THE LAST OF THE LOW PRESSURE SYSTEMS PASSES EAST AND PULLS
AWAY FROM THE AREA SUNDAY NIGHT, HIGH PRESSURE IS FORECAST TO
BRIEFLY BUILD ACROSS THE AREA MONDAY INTO MONDAY NIGHT. THIS SHOULD
PROVIDE A BRIEF DRY PERIOD MONDAY INTO MONDAY NIGHT. A FEW SCATTERED
SHOWERS ARE POSSIBLE MONDAY AFTERNOON, BUT OVERALL DRY WEATHER IS
EXPECTED.
ON TUESDAY INTO TUESDAY NIGHT, A COLD FRONT IS EXPECTED TO APPROACH
AND MOVE ACROSS THE AREA. THIS WILL BRING ANOTHER CHANCE OF
SHOWERS AND THUNDERSTORMS TO THE AREA.
TEMPERATURES COOL DOWN FOR THE END OF THE WEEK, AND ESPECIALLY INTO
THE WEEKEND AS THERE WILL LIKELY BE QUITE A BIT OF CLOUD COVER, AND
AN EAST/NORTHEAST FLOW SHOULD HELP KEEP THE AREA COOLER THAN
NORMAL. TEMPERATURES ARE EXPECTED TO BEGIN TO WARM EARLY NEXT
WEEK, BUT MAY NOT RETURN TO NORMAL UNTIL TUESDAY.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...MESSY EARLY THIS EVENING. VFR WILL PREVAIL, BUT MVFR/IFR
CONDITIONS QUITE POSSIBLE IN STRONG TO SEVERE THUNDERSTORMS. LATER
TONIGHT BEHIND THE COLD FRONT, HIGH PRESSURE WILL BE THE RULE. ALL
VFR AT THAT TIME.
WEDNESDAY...HIGH PRESSURE WITH VFR CONDITIONS.
OUTLOOK...
WEDNESDAY NIGHT-THURSDAY...MOSTLY VFR. INCREASING CLOUDS DURING THE
DAY THURSDAY, WITH SHOWERS POSSIBLE BY AFTERNOON.
THURSDAY NIGHT...CONDITIONS LOWERING TO MVFR, POSSIBLY IFR OVERNIGHT.
PERIODS OF RAIN LIKELY.
FRIDAY...POSSIBLE IMPROVEMENT TO VFR. A CHANCE OF SHOWERS POSSIBLE.
FRIDAY NIGHT-SATURDAY NIGHT...CONDITIONS POSSIBLY LOWERING BACK TO
MVFR, POSSIBLY IFR. RAINFALL LIKELY.
SUNDAY...MVFR POSSIBLE EARLY, WITH IMPROVING CONDITIONS DURING THE
DAY.
&&
.MARINE...
TONIGHT...BORDERLINE SCA THIS AFTERNOON ON THE OCEAN WATERS WITH A
STRONG INVERSION. THE WINDS AT THE BUOYS HAVE BEEN IN THE 15 TO 20
KT RANGE. SEAS ARE RESPONDING AND ARE IN THE 3 TO 5 FT RANGE. BETTER
MIXING NEAR THE BAY SHOULD HAVE THE WINDS A BIT HIGHER THERE THROUGH
THE REMAINDER OF THE AFTERNOON.
BASED ON WAVEWATCH, WE'LL EXTEND THE LOW END SCA THROUGH 06Z ON THE
OCEAN. WE'LL ALSO EXTEND THE LOW END SCA FOR THE BAY INTO THE
EVENING.
WEDNESDAY...
NO HEADLINES EXPECTED ON WEDNESDAY WITH SURFACE HIGH PRESSURE MOVING
IN. 2 TO 4 FOOT SEAS CAN BE EXPECTED. NORTHWEST MORNING WINDS IN THE
10 TO 15 KT RANGE CAN BE EXPECTED WITH AFTERNOON WINDS BACKING TO
THE SOUTHWEST AND WEAKENING.
OUTLOOK...
WEDNESDAY NIGHT-FRIDAY...SUB-SMALL CRAFT ADVISORY CONDITIONS
EXPECTED.
FRIDAY NIGHT-SUNDAY...WINDS AND WAVES INCREASE TO SMALL CRAFT
ADVISORY LEVELS LATE FRIDAY NIGHT AND CONTINUE THROUGH THE
WEEKEND. GUSTS MAY APPROACH 30-35 KNOTS SATURDAY INTO SATURDAY
NIGHT.
&&
.RIP CURRENTS...
REMAINDER OF THIS AFTERNOON...THERE IS A MODERATE RISK FOR RIP
CURRENTS ALONG THE NEW JERSEY COAST AND LOW RISK FOR DELAWARE.
TOOK AN EARLY LOOK FOR TOMORROW...ATTM LOOKS LIKE LOW RISK ACROSS
BOTH NJ AND DE.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR PAZ070-071-102-
104-106.
NJ...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR NJZ015-017>019.
DE...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR DEZ001.
MD...HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 2 AM EDT WEDNESDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ430-
431.
&&
SYNOPSIS...ROBERTSON
NEAR TERM...KRUZDLO
SHORT TERM...KRUZDLO
LONG TERM...ROBERTSON
AVIATION...KRUZDLO/ROBERTSON
MARINE...KRUZDLO/ROBERTSON
RIP CURRENTS...KRUZDLOHazardous weather outlook, Jun 23, 3:39 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 339 PM EDT TUE JUN 23 2015 NJZ001-007>010-012-013-020-022-027-PAZ054-055-060>062-101-103-105- 241945- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- OCEAN-ATLANTIC-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 339 PM EDT TUE JUN 23 2015 ...SEVERE THUNDERSTORM WATCH 342 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ016-021-023-241945- SALEM-CUMBERLAND-CAPE MAY- 339 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE FROM THIS AFTERNOON INTO THE EARLY EVENING HOURS. THE PRIMARY HAZARD WILL BE STRONG AND DAMAGING WINDS. SMALL HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ015-017>019-PAZ070-071-102-104-106-241945- MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-LOWER BUCKS- 339 PM EDT TUE JUN 23 2015 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 342 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ001-MDZ008-241945- NEW CASTLE-CECIL- 339 PM EDT TUE JUN 23 2015 ...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORMS ARE POSSIBLE FROM THIS AFTERNOON INTO THE EARLY EVENING HOURS. THE PRIMARY HAZARD WILL BE STRONG AND DAMAGING WINDS. SMALL HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-MDZ012-015-019-020-241945- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE- 339 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND NORTHEAST MARYLAND. .DAY ONE...THIS AFTERNOON AND TONIGHT. DANGEROUSLY HOT CONDITIONS ARE POSSIBLE TODAY WITH HEAT INDEX VALUES ABOVE 100 DEGREES EXPECTED DURING THE AFTERNOON. SEVERE THUNDERSTORMS ARE POSSIBLE FROM THIS AFTERNOON INTO THE EARLY EVENING HOURS. THE PRIMARY HAZARD WILL BE STRONG AND DAMAGING WINDS. SMALL HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-025-026-241945- EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN- 339 PM EDT TUE JUN 23 2015 ...SEVERE THUNDERSTORM WATCH 342 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ024-241945- ATLANTIC COASTAL CAPE MAY- 339 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. SEVERE THUNDERSTORMS ARE POSSIBLE FROM THIS AFTERNOON INTO THE EARLY EVENING HOURS. THE PRIMARY HAZARD WILL BE STRONG AND DAMAGING WINDS. SMALL HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-453>455-241945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 339 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS WITH WIND GUSTS ABOVE 35 KT WILL BE POSSIBLE FROM MID AFTERNOON INTO THE EARLY EVENING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ450>452-241945- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 339 PM EDT TUE JUN 23 2015 ...SEVERE THUNDERSTORM WATCH 342 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 23, 1:31 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
131 PM EDT TUE JUN 23 2015
PAZ054-055-061-062-231830-
CARBON-MONROE-NORTHAMPTON-LEHIGH-
131 PM EDT TUE JUN 23 2015
...A STRONG, POSSIBLY SEVERE THUNDERSTORM WILL AFFECT PARTS OF
CARBON...NORTHAMPTON...MONROE AND NORTHERN LEHIGH COUNTIES...
AT 128 PM EDT...A THUNDERSTORM WAS OVER MAINVILLE...OR NEAR
BLOOMSBURG...MOVING EAST AT 55 MPH.
A WARNING IS CURRENTLY OUT FOR THIS STORM. ITS LIKELY WIND GUSTS UP
TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE ALONG THE STRONGEST
PATH OF THIS STORM. ITS POSSIBLE A SEVERE THUNDERSTORM WARNING
MIGHT NEED TO BE ISSUED FOR THIS STORM IF IT KEEPS ITS CURRENT
STRENGTH OR INTENSIFIES FURTHER.
LOCATIONS IMPACTED INCLUDE...
EASTON...LEHIGHTON...MOUNT POCONO...BETHLEHEM...FORKS...
NORTHAMPTON...EAST STROUDSBURG...TOBYHANNA...WILSON...NAZARETH...
PALMERTON...BANGOR...JIM THORPE...SLATINGTON...PEN ARGYL...
NESQUEHONING...WIND GAP...BATH...WEATHERLY AND WALNUTPORT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FOR
NORTHWESTERN NEW JERSEY AND NORTHEASTERN PENNSYLVANIA.
LAT...LON 4091 7508 4078 7514 4078 7517 4075 7519
4073 7518 4060 7523 4061 7526 4071 7580
4071 7581 4074 7576 4091 7599 4101 7573
4105 7577 4109 7577 4113 7569 4112 7565
4118 7558 4122 7531
TIME...MOT...LOC 1728Z 265DEG 47KT 4094 7639Local storm report, Jun 23, 2:46 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
246 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG PRICE TWP 41.13N 75.22W
06/23/2015 MONROE PA 911 CALL CENTER
TREE DOWN BLOCKING ROUTE 447 NEAR THE ALPINE MOUNTAIN
RESORT
&&
EVENT NUMBER PHI1500312
FRANCKLocal storm report, Jun 23, 3:09 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
309 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM TSTM WND DMG POCONO TWP 41.07N 75.33W
06/23/2015 MONROE PA 911 CALL CENTER
TREE DOWN ON SULLIVAN TRAIL
&&
EVENT NUMBER PHI1500313
FRANCKLocal storm report, Jun 23, 3:36 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
336 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG VERNON TWP 41.20N 74.50W
06/23/2015 SUSSEX NJ 911 CALL CENTER
TREES DOWN ON LAKE PANACHE ROAD
&&
EVENT NUMBER PHI1500314
FRANCKLocal storm report, Jun 23, 3:37 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
337 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG WANTAGE 41.24N 74.55W
06/23/2015 SUSSEX NJ 911 CALL CENTER
TREES DOWN ON CENTRAL SCHOOL ROAD
&&
EVENT NUMBER PHI1500315
FRANCKSpecial weather statement, Jun 23, 3:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
349 PM EDT TUE JUN 23 2015
PAZ060-061-070-071-101>106-232115-
PHILADELPHIA-EASTERN CHESTER-WESTERN
MONTGOMERY-BERKS-DELAWARE-LEHIGH-EASTERN MONTGOMERY-UPPER BUCKS-LOWER
BUCKS-WESTERN CHESTER-
349 PM EDT TUE JUN 23 2015
...LINE OF STRONG THUNDERSTORMS MOVING TOWARD THE
PHILADELPHIA METROPOLITAN AREA...
AT 344 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR STRAUSSTOWN TO NEAR LAWN TO NEAR FANNETTSBURG...
AND MOVING EAST AT 40 MPH.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THESE STORMS. FURTHER
INTENSIFICATION IS POSSIBLE AND BE ON THE ALERT FOR WARNINGS.
REGARDLESS AT THE FIRST SIGN OF THREATENING WEATHER, PLEASE MOVE
INDOORS QUICKLY.
THESE STORMS WILL BE NEAR...
STRAUSSTOWN AROUND 350 PM EDT.
BERNVILLE AROUND 355 PM EDT.
HAMBURG...LEESPORT...SHOEMAKERSVILLE...FAIRVIEW HGTS AND SPRING
RIDGE AROUND 405 PM EDT.
READING...WYOMISSING AND LAURELDALE AROUND 410 PM EDT.
FLEETWOOD AND ADAMSTOWN AROUND 415 PM EDT.
KUTZTOWN AND LYONS AROUND 420 PM EDT.
TOPTON AROUND 425 PM EDT.
HONEY BROOK AND NEW MORGAN AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE ORELAND...WEST
LAWN...BRITTANY FARMS-HIGHLANDS...ST. LAWRENCE...SOUTH COATESVILLE...
WEST CONSHOHOCKEN...MONTGOMERYVILLE...RED HILL...SELLERSVILLE AND
TRUMBAUERSVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THE LINE.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT FOR
NORTHWESTERN NEW JERSEY AND SOUTHEASTERN PENNSYLVANIA.
LAT...LON 4052 7631 4055 7614 4048 7507 4042 7506
4040 7497 4033 7493 3984 7549 3984 7602
3987 7599 3995 7600 4004 7593 4011 7594
4014 7588 4045 7637
TIME...MOT...LOC 1944Z 277DEG 36KT 4050 7625 4020 7651 4002 7786The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:10 AM EDT | Special Weather Statement | PHI | Sussex | 35 min |
| Jun 23, 11:13 AM EDT | Special Weather Statement | PHI | Warren | 32 min |
| Jun 23, 2:29 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 46 min |
| Jun 23, 5:38 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 52 min |
| Jun 23, 5:44 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 4 hr |
| Jun 23, 5:58 PM EDT | Tornado Warning | PHI | Burlington, Camden, Gloucester | 20 min |
| Jun 23, 6:02 PM EDT | Special Weather Statement | PHI | Morris, Sussex, Warren | 43 min |
| Jun 23, 6:13 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more | 77 min |
| Jun 23, 6:14 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 4 hr |
| Jun 23, 6:18 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 4 hr |
| Jun 23, 6:24 PM EDT | Special Marine Warning | PHI | 2 hr | |
| Jun 23, 6:41 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Cumberland, Ocean | 4 hr |
| Jun 23, 7:44 PM EDT | Special Marine Warning | PHI | 91 min | |
| Jun 23, 7:58 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 47 min |
| Jun 23, 8:30 AM EDT | Special Weather Statement | PHI | Monroe | 60 min |
| Jun 23, 10:37 AM EDT | Special Weather Statement | PHI | Carbon, Monroe | 38 min |
| Jun 23, 1:31 PM EDT | Special Weather Statement | PHI | Carbon, Monroe, Northampton | 59 min |
| Jun 23, 1:41 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Monroe | 49 min |
| Jun 23, 4:11 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 24 min |
| Jun 23, 4:44 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Montgomery | 61 min |
| Jun 23, 5:05 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Chester, Delaware, Montgomery | 40 min |
| Jun 23, 5:19 PM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 4 hr |
| Jun 23, 5:22 PM EDT | Tornado Warning | PHI | Chester | 23 min |
| Jun 23, 5:28 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 47 min |
| Jun 23, 6:44 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 76 min |
| Jun 23, 6:48 PM EDT | Areal Flood Advisory | PHI | Caroline, Kent, Queen Anne's, Talbot | 4 hr |
| Jun 23, 7:06 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 84 min |
| Jun 23, 7:41 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 65 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.